# SDR 04FDEA03141

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: ASL0046
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD CORE COWL UPPER LONGERON IS CRACKED AFT OF CENTER HINGE.  REPAIRED IAW FEDEX EA 8-5410-81514, NACELLES/PYLON, NR 1 ENGINE RIGHT HAND CORE COWL UPPER LONGERON, REPAIR.  REFERENCE NON-ROUTINE N00166.
